# SDR CA010504010

- Difficulty date: April 8, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,940 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Disconnected
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) LT RUDDER AND BRAKE PEDAL RETURN SPRING P/N 0310196-5 BECAME DISLODGED FROM FRONT ANCHOR POINT BRACKET P/N 510128 IN FORWARD CENTRE TUNNEL ASSEMBLY P/N 0591301-11.THIS ALLOWED THE LEFT BRAKE & RUDDER PEDAL TO MOVE FULL FWD. THE PEDALS WOULD NOT RETURN TO NEUTRAL POSITION. ALSO NO LEFT BRAKE WAS AVAILABLE DUE TO ANGLE OF PEDALS.BY ROLLING THE SPRING P/N 0310196-5, ONE EIGHTY DEGREES & HOOKING IT OUT THROUGH BRACKET P/N 0510128 INSTEAD OF IN THROUGH THE BRACKET WOULD PREVENT THE SPRINGS P/N 0310196-3 L/H AND P/N 0310196-12 FROM BECOMING DISLODGED. BY DOING THIS THE GEOMENTRY OF THE SPRINGS ARE NOT ALTERED.NO EVIDENCE OF WEAR WAS VISIBLE ON ANY OF THE ABOVE MENTIONED PARTS.
